# SDR ASAA2013100196118

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 48,168 hours, 21,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FLOOR SUPPORT CRACKED AT FASTENER,  BS 344 - 360, BL 0.  ACFT GROUNDED.   R & R FLOOR SUPPORT IAW SRM 51-40-02.
